# SDR UALA2010062802288

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 62,452 hours, 22,989 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK FOR EGRESS LIGHTING NOT WORKING FWD OF AFT LAV DOOR.   REPLACED EGRESS LIGHTING, BATTERY PACK.  OK FOR SERVICE.
